Ranks for baire multifunctions

Volume 95 / 2003

Pandelis Dodos Colloquium Mathematicum 95 (2003), 63-77 MSC: 03E15, 26A21, 54C60. DOI: 10.4064/cm95-1-6

Abstract

Various ordinal ranks for Baire-1 real-valued functions, which have been used in the literature, are adapted to provide ranks for Baire-1 multifunctions. A new rank is also introduced which, roughly speaking, gives an estimate of how far a Baire-1 multifunction is from being upper semicontinuous.

Authors

  • Pandelis DodosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Athens, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image